# SDR DL72W960978

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545661
- Condition: Corrosion
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND CORRODED JUST AFT OF THE BUTT SPLICE AT STA 480 FROM STRINGER 28R-28L.  CORROSION WAS ALSO FOUND ON THE SPLICE STRAP AT ONE FASTENER LOCATION BETWEEN BL ZERO AND 28L.  THE SKIN DAMAGE RESULTED IN CUTOUT THAT EXTENDS AFT APPROX. 1.75 INCHES AND ACROSS THE BUTT SPLICE FROM OUTBD STR 28L TO OUTBD OF STR 28R.  ADDITIONAL CORROSION WAS DISCOVERED, RESULTING IN CUTOUT OF 1 INCH BY 2 INCHES.  ACCOMPLISHED REPAIR IAW DL ER/A 3033801-14 REV B.
